# SDR AALA202509125567

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,884 hours, 39,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING JC 26L00025010 GOT EPSU BATTERY AFT L DURING OPERATION TEST OF EMERGENCY LIGHTING SYSTEM. MAINTENANCE REPLACED AFT L EPSU IAW AMM 33-51-38.
